# SDR 2005FA0000615

- Difficulty date: April 12, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N21454
- Make and model: Cessna 182T
- Aircraft serial: 18281228
- Engine: Lyc IO540*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 86317
- Condition: Inoperative
- Location: Egt
- Part time: 576 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAN FIND FOR G-1000 WOULD NOT INDICATE  NR1 AND NR2 ENGINE CYLINDERS.  TROUBLESHOT, USED EGT/CHT TESTER AND FOUND PROBES BAD ALSO SHIP SIDE CONNECTOR WAS ALSO BAD, FOUND SCREWS LOOSE INSIDE CONNECTOR.  REPLACED NR1 AND NR2 ENGINE CYLINDER PROBES AND CORRECTED CONNECTOR ON SHIP SIDE BY CLEANING AND TIGHTENING SCREWS, OPS CHECK OK.  (CE07200512735) (K)
